# SDR SWAA2013011411437

- Difficulty date: January 9, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7940765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE AT INTERNAL FRAME AREA, RIGHT SIDE AT BS 1144 APPROX, COVER CRACK AT UPPER SIDE.  REMOVED DAMAGE, PREPPED AREA, APPLIED REPAIR, PRIED REPAIRED AREA IAW B717 SRM 51-70-09, 51-22-01.
